# SDR DALA2017011300301

- Difficulty date: January 9, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 58,194 hours, 31,694 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE VENTRAL STAIRWAY AFT CUT OUT HAS 8 INCH CRACK IN LIGHT PANEL.  REMOVED DAMAGE, FABRICATED AND INSTALLED NEW WEB SECTION IAW PRI/ERA 553835-14 AND DWG 991192.
